# SDR AALA201803209020

- Difficulty date: March 18, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 47,846 hours, 28,848 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

THE AIRCRAFT WAS GROUNDED. AIRCRAFT EXPERIENCED A CABIN ODOR EVENT ON FLIGHT 1867 INTO CLT. DESCENDING INTO CLT SMELLS LIKE CAR EXHAUST FUMES. FUMES CAME AND WENT AND STOPPED ON FINAL APPROACH 36C. PERFORMED J/C 26L00021001 - SMOKE ODOR FUMES INITIAL TROUBLE SHOOTING AND FOUND NO ODOR PRESENT DURING APU AND ENGINE RUNS. OK FOR SERVICE.
